# SDR AALA202512043187

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 19,551 hours, 5,373 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK DOOR 1R IS NOT ENGAGING. MAINTENANCE LUBRICATED THE R1 DOOR GUST LOCK PLUNGER AND AACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
